# SDR R61A20100370

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 15,847 hours, 10,755 cycles
- System (JASC): 3810 · Potable Water System
- Part: Doubler
- Part number: 17086657003
- Condition: Corroded
- Location: Potable Water
- Part time: 15,847 hours, 10,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND AT POTABLE WATER BOX DOUBLER.  MAINTENANCE REMOVED & REPLACED DOUBLER IAW EMB 170 SRM 51-43-04.  A/C STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
